U.S. doctors online nowAsk doctors free
A member asked:

I have no energy after detox 2 weeks ago for suboxone! i was on suboxone for 18 months after a 6 year opiate addiction!my energy levels are depleted, even non existent!i take b12, per my physician but feel nothing.what can i take or do to help with my

3 doctor answers6 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Your : Your addiction seriously depleted your emotional, spiritual and physical energy. It is likely to take a while to build back up your reserves. Reachieving health will require attention in many areas. Are you going to 12 step meetings? This is a great help spiritually and to support sobriety. Are you eating healthfully? - 5 servings of vegetables and 4 of fruit per day, at least 8 8 ounce glasses of water. Keeping your body moving? Have you considered deep breathing, yoga and medical acupuncture to assist with your renewal ? Take care.
Dr. Karl Spector
Addiction Medicine 26 years experience
This is the problem!: This is the biggest problem with trying to come off any opiate--the profound fatigue and even depression. And, unfortunately, there is absolutely nothing you can take to make it go away.B12 is useless. The reason is that you feel this way because you are used to having opiates and you don't have any. Opiates/suboxone is the only thing that will help. Your call--back on subs or feel lousy!
Dr. Marshall Bedder
Pain Management 39 years experience
You need to start exercising as the endogenous endorphins you produce will help with the lethargy and depression.
Feb 17, 2013
Dr. Jeffrey Unger
A Verified Doctoranswered
42 years experience
Testosterone: Have your vitamin d3 and testosterone levels checked. Low levels can cause fatigue, pain, low energy, memory loss, and sleep disorders.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.